≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Burning sensation in throat when i take any homeopathic medicine

I have burning sensation in my throat on the side of the liver on the day i take any medicine. It subsides after 1-2 days gradually. Is my liver overdone with medicines ?
Some doctor please help.
 
  Ayush1 on 2016-06-09
This is just a forum. Assume posts are not from medical professionals.
If you are taking remedies with potency of 30+, then there is not a single molecule of medicinal substance in the remedy. If you are taking mother tinctures be careful as there could be toxicity issues.
 
kadwa 3 years ago
No sir. No mother tinctures.
Mostly medicine i take having potency 30
 
Ayush1 3 years ago
Maybe i took too much of medicines to overcome my problem sir ?
 
Ayush1 3 years ago
Sir can you please reply on my this forum also as i did not get any satisfying replies.
http://www.abchomeopathy.com/forum2.php/511858/1
Also the problem for which i took lot of medicines is described here.
 
Ayush1 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.